# SDR SWAA2022020364801

- Difficulty date: January 27, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALK ITEM : R1 DOOR ASSIST HANDLE LOOSE AND FWD OF DOOR ON SIDEWALL AND L1 DOOR ASSIST HANDLE LOOSE ; / [01] ADJUSTED R1 DOOR ASSIST HANDLE AND FWD OF DOOR ON SIDEWALL AND L1 DOOR ASSIST HANDLE IAW B737-700; [02] VERIFIED STEP 1
